# SDR 05FDEA03674

- Difficulty date: November 7, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 63,674 hours, 28,937 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Doubler
- Condition: Unknown
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER INBOARD ELEVATOR LOWER SURFACE ON SKIN, FOUND AN INTERNAL DOUBLER REPAIR BETWEEN STAB STATIONS XE130 AND XE146.  PERFORMED A GVI OF EXISTING REPAIR IAW EO8-5100-7-5001 CRITERIA REQUEST, FOUND DOUBLER IN COMPLIANCE WITH SRM 55-00-01 PG 9.
